Side Effects ...

Hi there !

I'm getting married in August and want to ttc straight away. I'm looking to stop taking the pill early August (around 7 Aug) - which is 2 weeks before my wedding. I'm just a bit concerned about some threads I've read about side effects of coming off the pill (gaining weight, bad skin etc etc).

Has anyone had these side effects and if so - did they kick in straight away ? Obviously I don't want to be fat and spotty on my wedding day !

Thanks

SW2B

Posts

  • Why dont you stop taking it now and just use condoms until your ready ttc, that way youll give your body time to rid itself of the pill and any possible side affects. xx
  • I did think of that - but then my doctor said that you are really fertile when you first come off, so I wanted to save that "super fertility" for when we are ttc ...
  • This can be true but if you read some of the posts on here there are a lot of ladies who have come off the pill and dont get a period for months (it can sometimes take months to get the pill out of your system) so its worth thinking about! xx
  • Congratulations on getting married Smithyswife.

    I agree with the other posters about stopping now and getting it out of your system. I came off the pill after years and have literally not had a single side effect. My one big worry was my bust getting smaller as it had increased after I went on the pill. Well, I've not really noticed that happening, even after a couple of months.

    And if you stop now, maybe you'll get knocked up on your honeymoon?

    I suppose the only concern for me would be worrying if I was going to get AF on the day. Have you thought about that? x
  • Yeah i agree with Flush, some people come off and get period after about a week which would get you AF over your wedding which would suck.

    I would come off it now, hopefully you might understand your cycles a bit more by then and be able to plan some babymaking asap xx
  • i didn't get any side effects for about 2-3 weeks then the spots kicked in!! i did put weight on but not sure if it was pill related or not, receltly started weight watchers and the weight is falling off, not surprised really as its always the same when i put my mind to it!!!

    it depends how much of a rush you are in to fall pg, if you fancy a few mths as a married woman without pg then wait till your wedding and then come off!!
    i'm that impatient that i'm trying to fall pg before wedding (2010)!! lol!!

    good luck for you wedding!!!
Sign In or Register to comment.